# SDR SWAA2022030904894

- Difficulty date: May 8, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 49,116 hours, 28,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER ACCESS PANEL MISSING BROKEN PIECE OF ALUMINUM ON LEFT SIDE OF FRAME (NOW HINGE SIDE) / REPAIRED ELECTRICAL GROUND POWE RECEPTACLE PER SRM 53-10-15-2R-4 REPAIR 4 REF SA-M 326 A1073010
